U.S. doctors online nowAsk doctors free
Bradenton, FL
A 22-year-old female asked:

I took monistat 1 day to cure a yeast infection 4 days ago. i now have a really thick pearly white discharge. is this just the medicine or still yeast?

1 doctor answer1 doctor weighed in
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Itching test?: If you are still itching with the discharge, then the yeast infection is still present and needs further Rx. If not, it is the Monistat medication "leaking" out.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 14, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.